# SDR QXEA200501760

- Difficulty date: November 25, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 14,833 hours, 21,639 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFTHAND OUTBOARD FLAP UPPER INBOARD SKIN IS GOUGED YW173.00.  REPAIRED IAW RD 8-57-1022.
